# SDR DALA13067933308

- Difficulty date: December 3, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 43,277 hours, 5,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 65-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK +Y2462 FRAMES 65, 68 AND 70 FOUND CORRODED. CORROSION REMOVED IAW SRM 51-74-00,  FOUND EXCEEDED LIMITS IAW 53-00-15, FIG 102.  SEAT TRACK REPLACED IAW SRM 51-42-11.
